# SDR 97UAL900326

- Difficulty date: April 23, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N767UA
- Make and model: Boeing 777222
- Aircraft serial: 26918
- Engine: Pwa PW4077
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Condition: Cracked
- Location: Nr 6 Le Flap
- Component: Baco, 114W450829
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 6 LEADING EDGE SLAT (PN 114W4508-29) CRACKED AT INBOARD TRACK CUTOUT.  ONE CRACK THREE INCHES LONG AND THE SECOND IS FIVE INCHES LONG.  *S/D*  INTERIM REPAIR ACCOMPLISHED AND REPETITIVE INSPECTIONS SCHEDULED AT TEN CYCLE INTERVALS.  PERMANENT REPAIR ACCOMPLISHED AT C-CHECK PER SRM 57-41-01.
